# SDR DL72S001165

- Difficulty date: June 15, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N532DA
- Make and model: Boeing 727232
- Aircraft serial: 22045
- Aircraft time: 59,199 hours, 44,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC BOLT HOLE INSPECTION OF TWO FASTENERS COMMON TO AN INTERCOSTAL AND THE FWD CAP OF THE FS 1183 BULKHEAD VERTICAL BEAM AT RBL 17.8 AND WL 273.25 REVEALED CRACK INDICATIONS.  THE HOLES WERE OVERSIZED TO REMOVE THE CRACK INDICATIONS WITH AN ADDITIONAL INSURANCE CUT.  OVERSIZE FASTENER WERE   INSTALLED IN THE HOLES.  THE REPAIR WAS ACCOMPLISHED PER ER/A 377542-14AD.
